# SDR DHL2007873528

- Difficulty date: January 23, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator Tab
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB BRACKET CRACKED STA 75.  REMOVED AND REPLACED LT ELEV CONTROL TAB BRACKET AT STA 75 IAW SRM 51-1-21, SRM 51-1-20D.  REFER TO NR 107757 FOR FLT CONTROL OPS CHECK, AND NR 107816 FOR WEIGHT AND BALANCE.
